Top answers from doctors based on your search:
Disclaimer

missed 2 doses of Paxil what should I do

A 24-year-old female asked:
Dr. Karen Butler
21 years experience Family Medicine
Well: Since the symptoms seem to come when you miss your medication this is the likely cause. You should not be missing your Paxil. Take it as prescribe or ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 18-year-old female asked:
Dr. Vakas Sial
24 years experience Internal Medicine
Yes: You should resume your Paxil (paroxetine) under the guidance of a physician as soon as possible.
1
1 thank
Dr. Steven Reidbord
36 years experience Psychiatry
It's unhelpful: It's bad to start and stop Paxil (paroxetine) repeatedly. If it helps depression, it should be taken for a number of months continuously. On the ot ... Read More
2
2 thanks
A 31-year-old male asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Paxil (paroxetine): As soon as u r back on your regular daily dose over next few days, should ease up. If not, review with your prescribing doctor.
1
1 comment
1
1 thank
A 29-year-old female asked:
Dr. Jovita Anyanwu
30 years experience Internal Medicine
Yes: Dehydration and electrolyte abnormalities are common with Lithium if adequate fluids and food intake is not maintained. However other medical problems ... Read More
1
1 comment
1
1 thank
A 20-year-old female asked:
Dr. Israr Abbasi
28 years experience Psychiatry
Yes but : It is a " less than therapeutic dose abd after 6- 8 weeks , if no benefit it should be increased . You should not do it on your own though but talk to ... Read More
2
2 thanks
A 21-year-old member asked:
Dr. Kevin Olson
34 years experience Family Medicine
A few days: Medications such as paroxetine take several days to weeks to take effect and to lose effect. If you feel you are having withdrawal symptoms from missi ... Read More
1
1 thank
A female asked:
Dr. Lynne Weixel
36 years experience Clinical Psychology
Sounds good, but: Why not get a formal reduction plan from thje doctor who prescribed? In my thinking, it's part of their responsibility to you as their patient. You do ... Read More
A 20-year-old female asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Usually 5-7 days: Or even less especially on a dose of only 5 mg. However, there have been case reports of much longer withdrawal reactions reactions, but i suspect th ... Read More
A 48-year-old female asked:
Dr. Carlos Barrios
23 years experience Child Psychiatry
Report to your doc: Whenever any medications being adjusted upward, side effects must be monitored more closely. For ssri's watch for any irritability, anxiety, disturba ... Read More
2
2 thanks
A 48-year-old member asked:
Dr. Paul Pancner
18 years experience Clinical Psychology
Potential: It's possible, but keep in mind that any medication has a list of potential side effects. This list does not mean that you will experience those side ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month